# SDR TWAA0100906

- Difficulty date: January 8, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 25,057 hours, 12,178 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN AFT CARGO BIN, SLANT SIDE LINING ATTACH FLANGE ON THE LT CARGO BIN FLOOR TIE DOWN WAS CORRODED FROM STA 1117 TO 1174.  REPAIRED TRACK PER SRM 53-05, FIG 4G.  PRIMED AND SEALED PER SRM 51-10-05.
